# SDR DL75E080874

- Difficulty date: June 12, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 36,079 hours, 13,072 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 291702437
- Part serial: MX566041
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EICAS - L HYD ENG PUMP- WHEN LEFT ELEC PUMP IS TURNED OFF THE LEFT HYD SYSTEM LOSES PRESSURE.  RUDDER RATIO EICAS MSG AFTER ABOUT 15 MINUTES.  LT HYD SYSTEM OVERHEAT.  SHUT DOWN LEFT ENGINE.  LEFT ENG EMERGENCY HANDLE PULLED/ENG HYD PUMP SWITCH OFF/CTR RESERVOIR HEAD PRESS BLEED HYD SERVICE DOOR OPEN.  PRESS FILTER AND CASE DRAIN REMOVED FOR INSPECTION LT ENG PUMP REMOVED.  CHECKED MAIN PRESSURE FILTER FOR METAL, NO METAL    FOUND.  REPLACED FILTER AND SAFETIED.  REPLACED NR 1 EDP PRESSURE AND CASE DRAIN FILTERS AFTER FLUSHING SYSTEM.
